Editorial Open Access

On Matrix Representation of Bernstein Polynomials for Triple Sequences

Arulmani Indumathi1, Ayhan Esi2 and Nagarajan Subramanian1
  • 1 SASTRA Deemed to be University, India
  • 2 Malatya Turgut Ozal University, Turkey
Journal of Mathematics and Statistics
Volume 16 No. 1, 2020, 176-181

DOI: https://doi.org/10.3844/jmssp.2020.176.181

Submitted On: 29 June 2020 Published On: 21 August 2020

How to Cite: Indumathi, A., Esi, A. & Subramanian, N. (2020). On Matrix Representation of Bernstein Polynomials for Triple Sequences. Journal of Mathematics and Statistics, 16(1), 176-181. https://doi.org/10.3844/jmssp.2020.176.181

Editorial

In this article, we give an overview of other commonly used basis for the triple sequence space of Bernstein polynomials, the Bernstein basis and put forward a matrix representation of Bernstein polynomials for the triple sequence space and its many useful properties.

  • 340 Views
  • 212 Downloads
  • 0 Citations

Download

Keywords

  • Matrix
  • Basis
  • Triple Sequences
  • Bernstein Polynomials
  • Power Basis